# SDR A6WA200640421

- Difficulty date: December 17, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: 600926381
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SYSTEM (MID SPAR) ANGLE P/N 600-92638-1 AT LEFT AFT SIDE OF VS 67.5 PERCENT FRAME CRACKED APPROX .5 INCH LENGTH AT TOP INBOARD ATTACH RIVET.  MAINTENANCE FABRICATED NEW ANGLE FROM 7075T6511 PO NR 74697/1 PER DRAWING 600-92638 AND INSTALLED IAW CRJ SRM 51-25-00, 51-42-06, 51-42-21 AND 51-41-02.  (M)
